Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 180, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 7, 2012, 1:48 AM CDT for 4 counties in Iowa. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 1:48 AM CDT (06:48 UTC)
- Expired
- Sep 7, 2012, 2:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, IA, Pocahontas County, IA, Sac County, IA, Webster County, IA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 2:00 AM CDT | TSTM WND DMG | Wsw Pomeroy, IA | NUMEROUS LARGE TREE BRANCHES GREATER THAN SIX INCHES IN DIAMETER DOWNED THROUGHOUT TOWN. LOOSE METAL SHEETING FROM AN UNKNOWN SOURCE ALSO OBSEVRED BLOWING THROUGH TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 2527 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
172
WUUS53 KDMX 070648
SVRDMX
IAC025-151-161-187-070730-
/O.NEW.KDMX.SV.W.0180.120907T0648Z-120907T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
148 AM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN WEST CENTRAL IOWA...
SOUTHWESTERN POCAHONTAS COUNTY IN NORTHWEST IOWA...
NORTHEASTERN SAC COUNTY IN WEST CENTRAL IOWA...
NORTHWESTERN WEBSTER COUNTY IN CENTRAL IOWA...
* UNTIL 230 AM CDT
* AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM POCAHONTAS TO 6 MILES NORTH OF
SAC CITY...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
FORT DODGE...SAC CITY...POCAHONTAS...MANSON...ROCKWELL CITY...LAKE
CITY...LYTTON...POMEROY...PALMER...JOLLEY...YETTER...AUBURN...
CLARE...KNIERIM...BARNUM...RINARD...LOHRVILLE...SOMERS...MOORLAND
AND FARNHAMVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO GROUND
LIGHTNING IS OCCURRING CONTINUOUSLY WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4257 9492 4289 9492 4291 9491 4291 9489
4266 9444 4264 9444 4264 9441 4251 9418
4222 9441 4221 9486 4256 9516
TIME...MOT...LOC 0648Z 318DEG 34KT 4276 9467 4248 9494
WIND...HAIL 60MPH 1.00IN
$$
SKOW2 follow-up statements
904
WWUS53 KDMX 070713
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
213 AM CDT FRI SEP 7 2012
IAC161-070723-
/O.CAN.KDMX.SV.W.0180.000000T0000Z-120907T0730Z/
SAC IA-
213 AM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAC COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4278 9466 4266 9444 4264 9444 4264 9441
4251 9418 4222 9441 4222 9479 4247 9485
4253 9489
TIME...MOT...LOC 0713Z 318DEG 34KT 4253 9433 4234 9482
$$
IAC025-151-187-070730-
/O.CON.KDMX.SV.W.0180.000000T0000Z-120907T0730Z/
POCAHONTAS IA-CALHOUN IA-WEBSTER IA-
213 AM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WEBSTER...CALHOUN AND SOUTHEASTERN POCAHONTAS COUNTIES UNTIL 230 AM
CDT...
AT 208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF MANSON TO 8 MILES
SOUTHEAST OF SAC CITY...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCKWELL CITY...LAKE CITY...BARNUM...KNIERIM...MOORLAND...SOMERS...
RINARD...LOHRVILLE...CALLENDER AND FARNHAMVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A REINFORCED BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4278 9466 4266 9444 4264 9444 4264 9441
4251 9418 4222 9441 4222 9479 4247 9485
4253 9489
TIME...MOT...LOC 0713Z 318DEG 34KT 4253 9433 4234 9482
WIND...HAIL 60MPH 1.00IN
$$
SKOW097
WWUS53 KDMX 070730
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
230 AM CDT FRI SEP 7 2012
IAC025-151-187-070740-
/O.EXP.KDMX.SV.W.0180.000000T0000Z-120907T0730Z/
POCAHONTAS IA-CALHOUN IA-WEBSTER IA-
230 AM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WEBSTER...CALHOUN
AND SOUTHEASTERN POCAHONTAS COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4278 9466 4266 9444 4264 9444 4264 9441
4251 9418 4222 9441 4222 9479 4247 9485
4253 9489
TIME...MOT...LOC 0730Z 318DEG 34KT 4240 9420 4221 9469
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:08 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 7, 12:08 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1208 AM CDT FRI SEP 7 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... FORECAST CONCERNS FOR TONIGHT REVOLVE AROUND CONVECTION CHANCES AND TIMING. AS EXPECTED THE SURFACE HIGH OVER IA IS SHIFTING TO THE EAST WITH RETURN FLOW OVER WESTERN IOWA AT THIS TIME. MOISTURE RETURN...WHILE NOT GREAT...IS ALSO UNDERWAY. ALOFT WE ALSO HAVE A STRONG SHORTWAVE THAT WILL SHIFT EAST CAUSING A SURFACE LOW OVER THE DAKOTAS TO MOVE EASTWARD. CU DEVELOPMENT IS EVIDENT ON SATELLITE OVER ECEN NEBRASKA AS LIFT IS INCREASING ALONG WITH MOISTURE. THE LIKELY SCENARIO HERE IS THAT THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE AND CU MAY DEVELOP AND FESTER OUT WEST BUT EARLY EVENING FOR CENTRAL IOWA WILL BE DRY. AS A LOW LEVEL JET DEVELOPS AFTER SUNSET STORMS SHOULD GET GOING OUT WEST AND MOVE INTO THE FORECAST AREA. AFTER 06Z FORCING INCREASES AS WE ARE AIDED BY AN UPPER JET AND THETA ADVECTION IS IMPRESSIVE AFT 09Z WHEN STORMS SHOULD BE GOING IN EARNEST. SHEAR IS SUFFICIENT TO SUSTAIN UPDRAFTS AND PERHAPS GET SOME ELEVATED STORMS TO PRODUCE LARGE HAIL. NEXT...IS A STRONG COLD FRONT OVER NORTHERN/CENTRAL MN THAT WILL SINK SOUTH AND ENTER IA LATE IN PERIOD. ADDITIONAL SHOWERS AND THUNDERSTORMS IF NOT ONGOING WILL BE ASSOCIATED WITH THIS AND KEEP THE RAINFALL ONGOING INTO FRIDAY MORNING. .LONG TERM /FRIDAY THROUGH FRIDAY/... FRONTAL BOUNDARY WILL STILL BE OVER CENTRAL IA BY 12Z FRIDAY. STRONG 850 MB MOISTURE TRANSPORT WILL STILL BE FOCUSED INTO THE SOUTHEAST FORECAST AREA THROUGH EARLY AFTERNOON AND WILL NOT BE COMPLETELY PUSHED TO THE SOUTH UNTIL A SECONDARY BOUNDARY MOVES THROUGH. IMPRESSIVE CONVERGENCE ON WATER VAPOR IMAGERY OVER THE NORTHWEST CONUS. THIS CONVERGENCE IS ENHANCING THE MID AND UPPER LEVEL JETS THAT ARE RACING TOWARD THE STATE. THE FINAL PIECE OF ENERGY ARRIVES TOWARD 18Z WITH STRONG UPPER LEVEL DIVERGENCE AND MID LEVEL QG FORCING. EXPECT ADDITIONAL ELEVATED CONVECTION TO DEVELOP AND WITH PWATS APPROACHING 1.5 INCHES...COULD HAVE AREAS WITH AN ADDITIONAL INCH OF RAIN. EXPECT NON DIURNAL TEMPERATURE TRENDS ON FRIDAY PENDING AREAS OF PRECIPITATION AND CLOUDS IN ADDITION TWO WAVES OF COLD ADVECTION. WEAK MID LEVEL LAPSE RATES NEAR SATURATED ADIABATIC WILL LIMIT OVERALL INSTABILITY AND LIMIT THE SEVERE THREAT WITH THE SECOND WAVE. LARGE CANADIAN HIGH PRESSURE WILL SETTLE IN FRIDAY NIGHT AND REMAIN THE DOMINANT FEATURE THROUGH THE WEEKEND. IT WILL BE COOL ON SATURDAY THEN A BIT WARMER ON SUNDAY WITH THE AREA GETTING BACK INTO WEAK SOUTHERLY FLOW. THE SOUTHERLY FLOW WILL INCREASE MONDAY AND TUESDAY WITH TEMPERATURES BACK WELL INTO THE 80S. A WARM NOSE NEAR 850 MB MAY LIMIT MIXING BUT IF IT IS OVERCOME AND DEEPER MIXING OCCURS...COULD APPROACH 90 ONE MORE TIME BY TUESDAY. A CLOSED UPPER LOW WILL MOVE INTO WESTERN CANADA BY MONDAY AND MOVE SLOWLY EAST INTO SASKATCHEWAN AND MANITOBA TUESDAY NIGHT INTO WEDNESDAY. THIS WILL PLACE A MORE ACTIVE FLOW INTO THE MIDWEST AND SUPPRESS A BOUNDARY BACK THROUGH THE REGION ALONG WITH THUNDERSTORM CHANCES. THE BOUNDARY WILL LINGER INTO THURSDAY. && .AVIATION...07/06Z ISOLATED CONVECTION WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND LIKELY AFFECT ALO/DSM THROUGH 09Z...AND THEN MAINLY LOOKING AT STRATIFORM RAINFALL BEHIND THE FRONT AT OTM/ALO/MCW THROUGH FRIDAY MORNING. GOOD CAA BEHIND THE FRONT DEVELOPS THROUGH THE AFTERNOON HOURS FRIDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...FAB LONG TERM...DONAVON AVIATION...PODRAZIK
Hazardous weather outlook, Sep 6, 3:19 PM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 319 PM CDT THU SEP 6 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-072030- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 319 PM CDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF CENTRAL IOWA TONIGHT...MAINLY AFTER 9 PM. THERE IS A SLIGHT RISK FOR STORMS TO BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. THERE IS A SECONDARY THREAT OF DAMAGING WIND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE FORECAST TUESDAY NIGHT AND WEDNESDAY ACROSS PORTIONS OF CENTRAL IOWA. AT THIS TIME...THE CHANCES OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT MAINLY AFTER 9 PM. FAB
In the hours before
Local storm report, Sep 6, 11:36 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1136 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL ROCKWELL CITY 42.40N 94.63W
09/06/2012 E0.88 INCH CALHOUN IA TRAINED SPOTTER
&&
CCOGILLocal storm report, Sep 6, 11:41 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1141 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 5 NNE LAKE CITY 42.34N 94.71W
09/06/2012 E1.00 INCH CALHOUN IA TRAINED SPOTTER
DIME TO QUARTER HAIL LASTED ABOUT 5 MINUTES.
&&
PODRAZIKSpecial weather statement, Sep 7, 12:43 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1243 AM CDT FRI SEP 7 2012 IAZ046-047-059-070615- BOONE-DALLAS-GREENE- 1243 AM CDT FRI SEP 7 2012 ...STRONG THUNDERSTORM OVER WEST CENTRAL IOWA... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL GREENE COUNTY...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RIPPEY... BERKLEY... PERRY... WOODWARD... BOUTON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SKOW
Special weather statement, Sep 7, 1:10 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 110 AM CDT FRI SEP 7 2012 IAZ037-038-048>050-061-062-070715- GRUNDY-HARDIN-JASPER-MARSHALL-POWESHIEK-STORY-TAMA- 110 AM CDT FRI SEP 7 2012 ...LINE OF THUNDERSTORMS PRODUCING STRONG WINDS OVER CENTRAL IOWA... AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF MARSHALLTOWN TO 28 MILES NORTHWEST OF NEWTON...MOVING SOUTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WHITTEN... UNION... ST. ANTHONY... MAXWELL... COLO... CLEMONS... LISCOMB... COLLINS... STATE CENTER... RHODES... CONRAD... ALBION... MARSHALLTOWN AIRPORT... MINGO... MELBOURNE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SKOW
Local storm report, Sep 7, 1:32 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
132 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HAIL 2 S BOXHOLM 42.14N 94.11W
09/07/2012 E1.75 INCH BOONE IA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS PING PONG TO GOLF BALL HAIL.
&&
CCOGILLocal storm report, Sep 7, 1:40 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
140 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM HAIL BOXHOLM 42.17N 94.11W
09/07/2012 E0.88 INCH BOONE IA TRAINED SPOTTER
10 MINUTES OF PEA TO NICKEL HAIL.
&&
CCOGILThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:42 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 48 min |
| Sep 6, 11:15 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Webster | 45 min |
| Sep 6, 11:53 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene | 27 min |
| Sep 7, 1:20 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Story | 40 min |
| Sep 7, 1:45 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 45 min |
| Sep 7, 1:58 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 47 min |
| Sep 7, 3:05 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 40 min |
| Sep 7, 3:25 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 50 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.